Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Dry skin, dust allergy and white spots on skin, no improvement with flucticasone, SS-sone. Will facials help?

Good morning doctor this is sindhu from vizag im doing b-tech i have dry skin daily im traveeling 50km. due to this i got dust ellergy and white spots on my skin i consulated many dermotologists and i used OINMENTS like FLUCTICASONE and SS-SONE and sunscreen spf 20 and prescribed tablets also but they worked only few days after that asusal please please suggest me the good oinment.. i thought to do facials at beauty parlour will they give better result for me
Asked On : Wed, 5 Sep 2012
Answers:  1 Views:  44
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
hi .i do not think facials in the beauty parlour will cure ur dryness.actually facials are meant for oily skin .in ur case use sunscreen in lotion form in the morning and use venusia max cream in the evening and night and use a good moisteriser soap like zyndet bar and apply a steriod cream like momate ointment over the patches if present.use a levocetrizine at night to decrease ditching due to dryness and for dust allergy
Answered: Wed, 18 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor